Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 456729, 16 pages
http://dx.doi.org/10.1155/2011/456729
Research Article

A Class of Analytic Functions with Missing Coefficients

1Department of Mathematics, Soochow University, Jiangsu, Suzhou 215006, China
2Department of Mathematics, Yangzhou University, Jiangsu, Yangzhou 225002, China

Received 1 March 2011; Accepted 9 May 2011

Academic Editor: Paul Eloe

Copyright © 2011 Ding-Gong Yang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ding-Gong Yang and Jin-Lin Liu, “A Class of Analytic Functions with Missing Coefficients,” Abstract and Applied Analysis, vol. 2011, Article ID 456729, 16 pages, 2011. https://doi.org/10.1155/2011/456729.